# SDR 99ZZZX3467

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7630N
- Make and model: Beech 95-B55
- Aircraft serial: TC1164
- Engine: Cont IO470L
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: NR
- Nature of condition: E, K, J
- Precautionary procedure: E, A

## Discrepancy

ENGINE HAD 266.2 HOURS SINCE A FACTORY ZERO TIMED OVERHAUL 11-24-99.  RIGHT ENGINE SHUT DOWN IN-FLIGHT DUE TO VIBRATION AND VISIBLE OIL LEAKAGE.  UPON NORMAL SINGLE ENGINE LANDING, TOP COWL WAS REMOVED TO FACILITATE INVESTIGATION.   FOUND NR 5 CYL CRACKED AT 75 PERCENT AROUND THE BARREL AT MID-POINT.  THE CYL AND PISTON ASSY WERE REMOVED TO REPLACE WITH NEW CYL ASSY.  CRACK IN CYL BARREL WENT 100 PERCENT AROUND BARREL, AND APPROX 80-90 PERCENT OF THE CRACK WAS SEPARATED COMPLETELY THROUGH.  UPON REMOVAL OF CYL, FOUND THE WHOLE PISTON SKIRT AND SOME OF THE PISTON RINGS MISSING.  ENGINE WAS GROUND RUN AND CHECKED FOR LEAKS AND FLIGHT TESTED FOR 20 MINS, THEN FLOWN 1.5 HRS TO HOME FIELD WITH NO OTHER INCIDENTS.
